# SDR USAA2013111800031

- Difficulty date: November 13, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 62,781 hours, 23,794 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5112
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK. CABIN FLOORBEAM CORRODED BS 365 FROM BL 0 TO RBL 64.  REPAIRED FLOORBEAM IAW SRM 51-10-02, 53-00-51-1A, 51-40-02-0G & 53-00-51-2R-10.
